Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Upper abdominal pain, pain on swallowing. Taken heartburn medication. Treatment?

I have been having pain just below my sternum or upper abdominal area i think, this has been happening for almost 2 days now. I took heart burn medicine thinking that was the issue but it s only gotten worse. it hurts especially when im up and moving around. I started a few days ago. I started getting what felt like a nervous lump in my throughout which got worse and now it hurts when i swallow . I woke the next morning with extreme nausea but only ended up dry heaving. my nausea symptoms cleared up after that. I felt a little week for a bit. Now I am just feeling pain in my upper abdomen below the sternum and pain when I swallow.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi, from the symptoms it suggests you seem to be having an issue with your upper gastointestinal system more confined to problems in your stomach and esophagogastric junction. symptoms suggest an gastritis or an gerd(gastroesophageal reflux disease).both can be treated conservativelly with antacids. but if symptoms persists i suggest you to have an upper gastointestinal endoscopy to confirm the diagnosis and will help in planning a definite treatment. life style modification,exercise,diet habits are all other aspects to be considered .
Answered: Sun, 5 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor